MAUDE Adverse Event Report: ARTHREX, INC. PERC INSERT KIT FOR 3.0 MM KNOTLESS ST; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PERC INSERT KIT FOR 3.0 MM KNOTLESS ST; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PERC INSERT KIT FOR 3.0 MM KNOTLESS ST
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the nitinol wire bent and broke when the guide was removed from the patient.A partial wire, about 2" was left in the patient.The patient is to return on (b)(6) 2020 to have it removed.Went to take the guide out and it bent.There was no rep in the case, patient is male; labrum case.Additional information obtained 2/13/20: the wire fragment was successfully removed on (b)(6) 2020 with no complications.

Brand Name
PERC INSERT KIT FOR 3.0 MM KNOTLESS ST
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9706017
Report Number1220246-2020-01664
Device Sequence Number3675735
Product Code MDM
UDI-Device Identifier00888867271647
UDI-Public00888867271647
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberPERC INSERT KIT FOR 3.0 MM KNOTLESS ST
Device Catalogue NumberAR-1938PK
Device Lot Number10503302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;